Volume 27,Issue 1,2007 Table of Contents

   
Other Issues:  
  

目录

On Jackson Estimate for M\"{u}ntz Rational Approximation in $L^{p}_{[0,1]}$ Spaces
  YU Dan-sheng and ZHOU Song-ping
  2007,27(1):1-6 [Abstract(2361)]  [View PDF]
  
On Signed Edge Domination of Graphs
  XU Bao-gen
  2007,27(1):7-12 [Abstract(1741)]  [View PDF]
  
On Perfect Neighborhood and Irredundant Sets in Trees
  XIE Ting,ZHONG Bo and PENG Tao
  2007,27(1):13-18 [Abstract(1456)]  [View PDF]
  
Self-converse Mendelsohn Designs with Odd Prime Block Size
  SUN Qiu-jie
  2007,27(1):19-27 [Abstract(1495)]  [View PDF]
  
On Strongly Clean General Rings
  WANG Zhou and CHEN Jian-long
  2007,27(1):28-34 [Abstract(1647)]  [View PDF]
  
H-Difference, H-Differentiability and S-Differentiability for Fuzzy Valued Functions
  GONG Zeng-tai and KONG Fang-di
  2007,27(1):35-40 [Abstract(1458)]  [View PDF]
  
Some Sufficient Conditions to Quasi-Convex Functions
  XU Ya-shan
  2007,27(1):41-46 [Abstract(1499)]  [View PDF]
  
On Sufficient Conditions for p-Valently Starlikeness and Strong Starlikness
  XU Neng
  2007,27(1):47-52 [Abstract(1465)]  [View PDF]
  
Boundedness of Commutators of Generalized Calder\'{o}n-Zygmund Operators
  ZHAO Kai,MA Li-min and ZHOU Shu-juan
  2007,27(1):53-66 [Abstract(1439)]  [View PDF]
  
Periodic Solutions of Linear Neutral Functional Differential Equations with Infinite Delay
  WEI Feng-ying and WANG Ke
  2007,27(1):67-74 [Abstract(1423)]  [View PDF]
  
Note on Convergence Theorems of Iterative Sequences for Asymptotically Non-Expansive Mapping in a Uniformly Convex Banach Space
  TANG Yu-chao and LIU Li-wei
  2007,27(1):75-80 [Abstract(1496)]  [View PDF]
  
Inclusion Measures of Convex Bodies
  XIONG Ge,NI Jian-hua and RUAN Zheng-qian
  2007,27(1):81-86 [Abstract(1635)]  [View PDF]
  
A Model-Calibration Information-Theoretic Approach to Using Complete Auxiliary Information
  WU Chang-chun and ZHANG Run-chu
  2007,27(1):87-97 [Abstract(1498)]  [View PDF]
  
Implicit Iteration Process with Errors for Common Fixed Points of a Finite Family of Strictly Pseudocontractive Maps
  SU Yong-fu,LI Su-hong,SONG Yi-sheng and ZHOU Hai-yun
  2007,27(1):98-106 [Abstract(1843)]  [View PDF]
  
A Note on Necessary and Sufficient Conditions for the Jacobi Matrix Inverse Eigenvalue Problem
  YIN Qing-xiang
  2007,27(1):107-112 [Abstract(1660)]  [View PDF]
  
A Note on the Numbers of Nonzero Entries of Maximal $S^2NS$ Matrices
  YOU Li-hua and SHAO Jia-yu
  2007,27(1):113-122 [Abstract(1923)]  [View PDF]
  
A Note on Arithmetic Function $\sigma(n)$
  SHEN Zhong-hua and YU Xiu-yuan
  2007,27(1):123-129 [Abstract(2268)]  [View PDF]
  
Properties of Generalized Bott-Duffin Inverse and Weighted Drazin Inverse
  CAO Li-qiong and CHEN Guo-liang
  2007,27(1):130-134 [Abstract(1765)]  [View PDF]
  
Set-Valued Riemann-Stieltjes Integral of Real Non-Negative Function with Respect to Set-Valued Order Increasing Function
  XUE Hong and WANG La-sheng
  2007,27(1):135-144 [Abstract(2465)]  [View PDF]
  
Composition Operators Between Different Privalov Spaces on the Unit Ball
  LI Song-xiao
  2007,27(1):145-156 [Abstract(1765)]  [View PDF]
  
Existence of Solutions to a Class of Doubly Degenerate Equations and Blow up with Vanishing Initial Energy
  WANG Jian and GAO Wen-jie
  2007,27(1):157-164 [Abstract(2167)]  [View PDF]
  
Multivariate Vector-valued Wavelet Packets Associated with the Dilation Matrix
  CHEN Qing-jiang,CHENG Zheng-xing and LI Xue-zhi
  2007,27(1):165-172 [Abstract(1974)]  [View PDF]
  
The Upper Semi-Continuous Subadditive $\alpha$-Positively Homogeneous Functionals Defined on $S(\Omega,\Sigma,\mu)$ and $L^\beta(\Omega,\Sigma,\mu)$
  FU Xiao-hong
  2007,27(1):173-176 [Abstract(2312)]  [View PDF]
  
A Theorem of Iterative Approximation of Zero Point for Maximal Monotone Operator in Banach Space
  WEI Li and ZHOU Hai-yun
  2007,27(1):177-184 [Abstract(1934)]  [View PDF]
  
Remarks on Rectilinear Congruences in the Minkowski 3-Space
  HOU Zhong-hua and SUN Li-ping
  2007,27(1):185-194 [Abstract(1480)]  [View PDF]
  
On Ricci Curvature of Semi-invariant Submanifolds in Cosymplectic Space Forms
  Wang Ai-qi and Liu Xi-min
  2007,27(1):195-200 [Abstract(1326)]  [View PDF]
  
Global Convergence of Similar Quasi-Newton Method for Nonconvex Unconstrained Optimization Problems
  CHEN Lan-ping,JIAO Bao-cong and WANG Wan-liang
  2007,27(1):201-206 [Abstract(1346)]  [View PDF]
  
On $\mathcal{F}$-S-Supplemented Subgroups
  LI Chang-wen and GUO Wen-bin
  2007,27(1):207-211 [Abstract(1600)]  [View PDF]
  
Study on Jacob Bernoulli's Art of Conjecturing
  XU Chuan-sheng
  2007,27(1):212-218 [Abstract(2005)]  [View PDF]
  
Some Functions on Bounded Lattices and Several Semi-Groups
  YANG An-zhou
  2007,27(1):219-222 [Abstract(1365)]  [View PDF]